# SDR SIMA20121128002

- Difficulty date: November 28, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 19,877 hours, 16,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009120
- Part serial: 7252
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2931 THE CREW REPORTED THE CRADLE THAT HOLDS THE CAPTAINS FLASHLIGHT WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
